You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
□ On the Singular Cardinals
James Cummings and Sy-David Friedman
The Journal of Symbolic Logic
Vol. 73, No. 4 (Dec., 2008), pp. 1307-1314
Published by: Association for Symbolic Logic
Stable URL: http://www.jstor.org/stable/27590333
Page Count: 8
You can always find the topics here!Topics: Cardinal points, Large cardinal properties, Cofinality, Mathematical logic, Mathematical sequences, Mathematical set theory, Mathematics
Were these topics helpful?See something inaccurate? Let us know!
Select the topics that are inaccurate.
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
We give upper and lower bounds for the consistency strength of the failure of a combinatorial principle introduced by Jensen. "Square on singular cardinals".
The Journal of Symbolic Logic © 2008 Association for Symbolic Logic